# SDR 97ZZZX2717

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732AJ
- Make and model: Cessna T210L
- Aircraft serial: 21061360
- System (JASC): 4940 · APU Start/Ignition System
- Part: Diode Board
- Part number: 15700431
- Condition: Failed
- Location: Apu
- Part time: 4,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOKED UP APU AND STARTER IMMEDIATELY CRANKED ENGINE.  INVESTIGATION FOUND BOARD CONTAINING  DIODES IN CABIN NEXT TO POWER RELAY TO HAVE BOTH DIODES INOPERATIVE.  PART IS IN DIFFICULT LOCATION TO TEST INDIVIDUAL DIODES.  REPLACED DIODE BOARD P/N 1570043-1 AND TESTED GOOD.  RECOMMEND TESTING APU AT EACH ANNUAL.  NOTE:  PARTS MANUAL DOES NOT SHOW PART ON THIS SERIAL NUMBERED ACFT; HOWEVER, MAINTENANCE SCHEMATIC IS NOT SERIAL SPECIFIC.
